# SDR DXTA200702233

- Difficulty date: June 1, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N667QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605365
- Aircraft time: 3,408 hours, 2,658 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT BRAKE IS SPONGY, TRAVELS FURTHER THAN LT BEFORE GETTING PRESSURE, OCCURS ON BOTH PILOT & COPILOTS PEDALS. PERFORMED ANTI-SKID BRAKE SYSTEM BLEED AND OPERATIONAL TEST IAW AMM 32-42-00. NO DEFECTS NOTED.
